GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Back to Search Results |
| Model Number |
FGS-0391 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
09/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the doctor identified that the patient had a retained capsule when the data or study was reviewed, so an x-ray and ct scan was performed for confirmation of the capsule not passing to the cecum.The patient is still an inpatient and is on tube feeding.The patient is not experiencing any discomfort or pain from the capsule, but was operated to obtain the retained capsule.A laparotomy was performed, the capsule was removed and a partial resection of the ileum was undertaken.The capsule was located laparoscopically in the terminal ileum where it was caught by multiple benign strictures, caused by nonsteroidal anti-inflammatory drug (nsaid) overuse.The patient had returned home.